# SDR AALA202206239359

- Difficulty date: June 22, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N998AN
- Make and model: Airbus A300*
- Aircraft serial: 7509
- Aircraft time: 16,391 hours, 6,343 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKE OFF LANDING GEAR WOULD NOT RETRACT, LGCIU FAULT 1 & 2 WITH GEAR DOWN. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT  RETURNED TO DFW WHERE IT LANDED SAFELY WITH OUT FURTHER INCIDENT. ** SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
